# SDR AALA2009041400001

- Difficulty date: April 14, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 30,511 hours, 14,131 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DFW - DURING CLIMB AS LANDING GEAR WAS RAISED, CREW REPORTED LOUD RUSHING NOISE AND FELT VIBRATIONS FROM THE NOSE GEAR AREA.  EMERGENCY DECLARED, RETURNED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  UPON ARRIVAL FOUND NOSE GEAR DOOR OPEN.  RESET DOOR CLOSED.  SYSTEM GROUND CHECK NORMAL OPERATION.
